# SDR CALA2017102003675

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480193200
- Condition: Corroded
- Location: Lavatory Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY EXHAUST VENT REINFORCEMENT PLATE CORRODED ON INTERIOR SIDE.  REMOVED THE PLATE IAW SRM 51-42-11-001, FABRICATED A NEW LAVATORY EXHAUST VENT REINFORCEMENT PLATE AND INSTALLED IAW SRM 51-42-11-001, PAR E.
